Header

UZH-Logo

Maintenance Infos

Cohomological patterns of coherent sheaves over projective schemes


Brodmann, M; Hellus, M (2002). Cohomological patterns of coherent sheaves over projective schemes. Journal of Pure and Applied Algebra, 172(2-3):165-182.

Abstract

We study the sets P(X, ℱ) = (i,n) ∈ ℕ0 × ℤ Hi(X, ℱ(n)) ≠0}, where X is a projective scheme over a noetherian ring R0 and where ℱ is a coherent sheaf of OX-modules. In particular we show that P(X, ℱ) is a so called tame combinatorial pattern if the base ring R0 is semilocal and of dimension ≤ 1. If X = ℙR0d is a projective space over such a base ring R0, the possible sets P(X, ℱ) are shown to be precisely all tame combinatorial patterns of width ≤ d. We also discuss the "tameness problem" for arbitrary noetherian base rings R0 and prove some stability results for the R0-associated primes of the R0-modules Hi(X, ℱ (n)). © 2001 Elsevier Science B.V. All rights reserved.

Abstract

We study the sets P(X, ℱ) = (i,n) ∈ ℕ0 × ℤ Hi(X, ℱ(n)) ≠0}, where X is a projective scheme over a noetherian ring R0 and where ℱ is a coherent sheaf of OX-modules. In particular we show that P(X, ℱ) is a so called tame combinatorial pattern if the base ring R0 is semilocal and of dimension ≤ 1. If X = ℙR0d is a projective space over such a base ring R0, the possible sets P(X, ℱ) are shown to be precisely all tame combinatorial patterns of width ≤ d. We also discuss the "tameness problem" for arbitrary noetherian base rings R0 and prove some stability results for the R0-associated primes of the R0-modules Hi(X, ℱ (n)). © 2001 Elsevier Science B.V. All rights reserved.

Statistics

Citations

43 citations in Web of Science®
43 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

43 downloads since deposited on 27 May 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:cohomology module; vanishing theorem; cohomological pattern
Language:English
Date:2002
Deposited On:27 May 2010 13:35
Last Modified:21 Nov 2017 14:22
Publisher:Elsevier
ISSN:0022-4049
Publisher DOI:https://doi.org/10.1016/S0022-4049(01)0014
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1906872

Download

Download PDF  'Cohomological patterns of coherent sheaves over projective schemes'.
Preview
Filetype: PDF (Preprint)
Size: 1MB
View at publisher